A classical problem of the calculus of variations
Doklady Akademii Nauk, Tome 319 (1991) no. 2, pp. 292-295
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_2_a7,
author = {M. A. Sychev},
title = {A classical problem of the calculus of variations},
journal = {Doklady Akademii Nauk},
pages = {292--295},
year = {1991},
volume = {319},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_2_a7/}
}
M. A. Sychev. A classical problem of the calculus of variations. Doklady Akademii Nauk, Tome 319 (1991) no. 2, pp. 292-295. http://geodesic.mathdoc.fr/item/DAN_1991_319_2_a7/